Show simple item record

dc.contributor.authorBrunat, Olivier
dc.contributor.authorGramain, Jean-Baptiste
dc.date.accessioned2017-07-04T10:00:10Z
dc.date.available2017-07-04T10:00:10Z
dc.date.issued2017-11
dc.identifier.citationBrunat , O & Gramain , J-B 2017 , ' Perfect Isometries and Murnaghan-Nakayama Rules ' , Transactions of the American Mathematical Society , vol. 369 , no. 11 , pp. 7657-7718 . https://doi.org/10.1090/tran/6860en
dc.identifier.issn0002-9947
dc.identifier.otherPURE: 58183986
dc.identifier.otherPURE UUID: 578655c3-dbec-4a7e-97c7-65013ace2373
dc.identifier.otherScopus: 85029913120
dc.identifier.urihttp://hdl.handle.net/2164/8914
dc.descriptionAcknowledgement The authors wish to thank the referee for a very careful and precise reading of several earlier versions of this manuscript. They are grateful for the number, quality and helpfulness of comments and suggestions received.en
dc.format.extent62
dc.language.isoeng
dc.relation.ispartofTransactions of the American Mathematical Societyen
dc.rightsFirst published in Trans. Amer. Math. Soc. in 2017, published by the American Mathematical Society.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titlePerfect Isometries and Murnaghan-Nakayama Rulesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/tran/6860
dc.date.embargoedUntil2018-11-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record